Keyword : extended Canetti-Krawczyk model

Efficient and Secure Authenticated Key Exchange Protocols in the eCK Model
Jooyoung LEE Je Hong PARK 
Publication:   IEICE TRANSACTIONS on Fundamentals of Electronics, Communications and Computer Sciences
Publication Date: 2011/01/01
Vol. E94-A  No. 1 ; pp. 129-138
Type of Manuscript:  Special Section PAPER (Special Section on Cryptography and Information Security)
Category: Secure Protocol
authenticated key exchangecomputational Diffie-Hellman assumptiongap Diffie-Hellman assumptionextended Canetti-Krawczyk model
 Summary | Full Text:PDF(3.4MB)